MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ADULT REUSABLE BLKT HYPO PAD; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ADULT REUSABLE BLKT HYPO PAD; SYSTEM, THERMAL REGULATING
Catalog Number 8001061701
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blanket leaked water during use with a patient.No adverse consequences or clinically significant delays in treatment were reported.
 
Additional Manufacturer Narrative
Updated to include manufacture date and investigation details.Device not returned.
 
Event or Problem Description

Brand Name
ADULT REUSABLE BLKT HYPO PAD
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7695804
Report Number0001831750-2018-00707
Device Sequence Number19468399
Product Code DWJ
UDI-Device Identifier07613327175097
UDI-Public07613327175097
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8001061701
Device Lot Number0197B1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1